International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 4, Part A

Generalization of Fourier and Mellin transforms


Author(s): Dr. AK Thakur and Mayasar Ahmad Dar

Abstract: Integral transform, such as Fourier and Mellin are helpful in providing techniques for solving problems in differential equations. It can be used as a mathematical tool to solve these problems. In this paper, we find the correlation of Fourier transform and Mellin transforms of some function f:R→C and characterizing condition in terms of Mellin transform. This will not only be helpful in solving various differential and integral equations, but also have versatile applications in many fields of applied science.

Pages: 28-32 | Views: 610 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Dr. AK Thakur, Mayasar Ahmad Dar. Generalization of Fourier and Mellin transforms. Int J Stat Appl Math 2017;2(4):28-32.
Call for book chapter
International Journal of Statistics and Applied Mathematics